# SDR SWIA202162290

- Difficulty date: September 10, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 3-2 INBD AFT, INBD FWD (2EA) ROLLERS ARE WORN.   (C-CHECK RO 11/04/2021)    REMOVED AND INSTALLED NEW RH SLAT TRACK 3-2 INBD AFT, INBD FWD (2EA) ROLLERS REF CRJ900 AMM 27-81-44-000-803-A01 AND AMM 27-81-44-400-803-A01, OPS/TEST GOOD.
